Aspartame and Hillary Clinton: The story continues…
Just over a week ago our regular contributor and aspartame expert Dr Betty Martini shared her opinion on the belief that Hillary Clinton’s blood clot was caused by aspartame. Today, she offers her thoughts on the latest news regarding the dangerous sweetener.
The cover of the National Enquirer reads ‘Hillary is going blind’ and ‘Hillary has been suffering from vision issues related to her blackouts and memory loss, but additional testing resulted in a diagnosis that she might have a rare optical nerve condition that will lead to blindness,’ explained a family insider.
The Enquirer had also reported Hillary was undergoing tests for a brain tumor some weeks ago, and it was found she had a blood clot in the brain. Aspartame breaks down to diketopiperazine – a brain tumor agent.
Memory loss, impaired vision and blindness, as well as blackouts are big-time aspartame problems listed on the FDA list of 92 symptoms.
From the records of ophthalmologist and methanol specialist, Dr. Morgan Raiford, are the following comments dating back 25 years:
May 20, 1987: Facts about aspartame
“The above product is also manufactured as NutraSweet. This pharmological spin-off is as highly profitable item with a growing market. These products are used as a sweetener, some 200 times as sweet as regular cane sugar.
“This product has some highly toxic reactions in the human visual pathway and we are beginning to observe the tragic damage to the optic never, such as blindness, partial to total optic nerve atrophy . Once this destructive process has developed there is no return of visual restoration. We are beginning to see and observe another toxic reaction, which affects the central nervous system which is related to phenylalanine levels in the central nervous system. These observations are more vague, however, it stimulates the damaging to the brain and the central nervous system, having the manifestations as PKU neuro damage . Over 3000 cases have been reported and the FDA to date has ignored this existence.
“The human visual pathway admits ninety per cent of our intellectual input to the brain and central nervous system. All of the learning processes are centered during ones life time. The mechanism of this tragic damage to the human visual system from this product is and has been known for over a decade that visual loss takes place. When this drug enters the digestive tract, largely the upper portion, this aspartame molecule spins off a by product known as methanol or methyl-alcohol.
“This product enters the blood stream and when these portions reach the highly metabolic region of the optic nerve and retina, partial atrophy can and does take place. The vision can not do without oxygen and nutrition for more than ninety seconds without revealing some damage.
“Total loss of vision is present and there is no return. In the very early stages in which is referred to as the “wet stage”, treatment can be given and will reserve the destructive pathology to the optic nerve and retina. This must be in the mind of the physician and he must understand the chemical ongoing process. The writer has seen many cases where the patent was allowed to go to the degrees of blindness, as this diagnosis of optic neuritis was rendered, as the term idiopathic neuritis of optic nerve was given, usually steroids until systemic gross body and facial moon developed.
“This therapy has demonstrated the total lack of understanding of the basic lack of bio-chemical physiology at the molecular level.
“The variability or onset of the optic nerve atrophy is of a type that one must first think of this pathology, and it requires a certain amount of listening to the patient. The quantity of symptoms vary with each patient.
“Over the past year the writer has observed the fact that any portion of the central nervous system can and is affected. Since the chemical phenylalanine is mixed up with some metabolic mess, we have seen symptoms of varying hue in the extremities, sensations of dullness of the intellect, visual shadows, evidence of word structure reversing and some hearing impairment is noted by the individual. This can and will in time cause problems in learning. The medical community must alert itself that we have a problem that has surfaced due to the factor of the drug industry. Parents must be alerted to the side reactions of this toxic product and its reactions.”
Morgan B. Raiford, M.D. D.Sc (Med) Ophthalmology
The entire Clinton family appears to use aspartame/Diet Coke. President Clinton first found out about aspartame when he had dinner with Dr. H. J. Roberts (Aspartame Disease: An Ignored Epidemic) who gave him a couple of his books. Unfortunately he didn’t get off of it and ended up with by-pass surgery. A recent study showed aspartame causes heart attacks and strokes.
However, it has been known for decades. Aspartame causes an irregular heart rhythm and interacts with all cardiac medication. It damages the cardiac conduction system and causes sudden cardiac death.
What are your thoughts on this news regarding aspartame? Will you be ditching soda containing the sweetener? Share your opinion below; we’d love to hear from you.
Remember to always consult a licensed healthcare practitioner before embarking on any treatment, it’s your health and it’s IMPORTANT. Disclaimer
If you enjoy reading these articles you might be interested in receiving our monthly newsletter. Read more here
Members don’t forget you can view all past and present Newsletters on the site here